Digraphs on permutations

J. M. Brunat, M. A. Fiol, M. L. Fiol

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We study a family of vertex transitive digraphs whose vertices represent the k-permutations of n elements. After showing some general properties, we concentrate upon the study of the symmetry of these digraphs. By using some distance-related properties, their automorphism groups are characterized. We also characterize those digraphs which are Cayley digraphs. Finally, the diameter of these digraphs is obtained for values of n and k which include almost all values for which they are Cayley digraphs.
Original languageEnglish
Pages (from-to)73-86
JournalDiscrete Mathematics
Volume174
DOIs
Publication statusPublished - 15 Sep 1997

Fingerprint Dive into the research topics of 'Digraphs on permutations'. Together they form a unique fingerprint.

Cite this